# SDR UALA2011082204434

- Difficulty date: August 20, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,739 hours, 21,680 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2228
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR UNRELIABLE, FLIGHT DIVERTED.  WX RETURNS ERRATIC ON WXR DISPLAY.  CREW COMMENTS:  WX RADAR NOT PAINTING ACTUAL WX.  REPLACED WXR TRANCEIVER PER MM.  RELOCATED ACFT TO ORD SCENIC PAD AND PERFORMED AN OPERATIONAL TEST PER MM, SYSTEM PAINTED AND TESTED NORMAL.
